MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 238131
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in the incident was returned to arkray usa and forwarded to the manufacturer for evaluation.We have not yet received evaluation results.Arkray will file a follow-up report when device evaluation is complete.
 
Event or Problem Description
Customer is using the techlite pen needles and have been using the brand for one year.He stated when he puts the pen needle on to his lantus, it doesn't pierce the device right away and causes the needle to bend.He is using part (b)(4).Verified that the customer is not re-using the pen needle.It is bending on the first use.He is stating that it's very difficult to get the needle on to the lantus.They must apply pressure.
 
Additional Manufacturer Narrative
Dhrs were reviewed and no records confirming the defect were observed.Archival and returned samples meet requirements of specification.Additionally, 10 randomly selected pen needles from archival and returned samples were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.Defect was not confirmed.Root cause analysis was not conducted.No corrective action.Complaint closed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8206134
Report Number1832816-2018-00025
Device Sequence Number16634351
Product Code FMI
UDI-Device Identifier00015482238315
UDI-Public(01)00015482238315
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2019
Device Model Number238131
Device Catalogue Number238131
Device Lot NumberW46ZE9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date12/31/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1